| Model Number |
MX40 - 2.4 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on an mx40 2.4 ghz smart hopping device indicating that the customer does not hear anything coming from the telemetry and they see the alarm inop ''def speaker'' on the screen.The device was in clinical use at the time the issue was discovered.There was no adverse or patient harm reported.
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.